# SDR UIEA2019021903257

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 2130-2210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2140-2197 LBL 11.33" SEAT TRACK CROWN FOUND CORROSION.(  CABIN-STA 2130.45-STA 2210.45 LBL 11.33" DAMAGED SEAT TRACK. REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12   )
